RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grahovski, Georgi Georgiev

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:193
Abstract pages:1468
Full texts:221
References:196
Associate professor
Candidate of physico-mathematical sciences (2003)
Birth date: 13.07.1973
E-mail:

Subject:

Integrable systems. Soliton theory. Lie groups and Lie algebras.


http://www.mathnet.ru/eng/person20552
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/664223

Publications in Math-Net.Ru
2018
1. G. G. Grahovski, A. J. Mustafa, H. Susanto, “Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces”, TMF, 197:1 (2018),  45–67  mathnet  elib; Theoret. and Math. Phys., 197:1 (2018), 1430–1450  isi  scopus
2. G. G. Grahovski, A. Mohammed, H. Susanto, “Nonlocal reductions of the Ablowitz–Ladik equation”, TMF, 197:1 (2018),  24–44  mathnet  elib; Theoret. and Math. Phys., 197:1 (2018), 1412–1429  isi  scopus
2016
3. V. S. Gerdjikov, G. G. Grahovski, R. I. Ivanov, “The $N$-wave equations with $\mathcal{PT}$ symmetry”, TMF, 188:3 (2016),  397–415  mathnet  mathscinet  elib; Theoret. and Math. Phys., 188:3 (2016), 1305–1321  isi  scopus
2011
4. Vladimir S. Gerdjikov, Georgi G. Grahovski, Alexander V. Mikhailov, Tihomir I. Valchev, “Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces”, SIGMA, 7 (2011), 096, 48 pp.  mathnet  mathscinet  isi
5. V. S. Gerdjikov, G. G. Grahovski, A. V. Mikhailov, T. I. Valchev, “Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces”, TMF, 167:3 (2011),  394–406  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 740–750  isi  scopus
2010
6. V. S. Gerdjikov, G. G. Grahovski, “Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory”, SIGMA, 6 (2010), 044, 29 pp.  mathnet  mathscinet  isi  scopus
2006
7. Vladimir S. Gerdjikov, Georgi G. Grahovski, “Real Hamiltonian Forms of Affine Toda Models Related to Exceptional Lie Algebras”, SIGMA, 2 (2006), 022, 11 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
8. V. S. Gerdjikov, G. G. Grahovski, N. A. Kostov, “Multicomponent NLS-Type Equations on Symmetric Spaces and Their Reductions”, TMF, 144:2 (2005),  313–323  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:2 (2005), 1147–1156  isi  elib

Presentations in Math-Net.Ru
1. On N-wave equations and their gauge equivalent
G. G. Grahovski
International Workshop «Geometric Structures in Integrable Systems»
October 31, 2012 11:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019